# SDR NWAA093673235

- Difficulty date: October 20, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 49,406 hours, 21,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAULTED THE OVERWING ESCAPE SLIDE LIGHT SW/EPSU.  REPLACED EPSU AND TESTED GOOD.
